Geometric & Functional Analysis GAFA

, Volume 3, Issue 5, pp 439–473 | Cite as

Kähler-Hodge theory for conformal complex cones

  • J. Brüning
  • M. Lesch


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B]J. Brüning,L 2-index theorems for certain complete manifolds, J. Diff. Geom. 32 (1990), 491–532.Google Scholar
  2. [BL]J. Brüning, M. Lesch, Hilbert complexes, J. Funct. Anal. 108 (1992), 88–132.CrossRefGoogle Scholar
  3. [BPS]J. Brüning, N. Peyerimhoff, H. Schröder, The\(\bar \partial \)-operator on algebraic curves, Commun. Math. Phys. 129 (1990), 525–534.Google Scholar
  4. [BS]J. Brüning, R. Seeley, An index theorem for first order regular singular operators, Amer. J. Math. 110 (1988), 659–714.Google Scholar
  5. [C1]J. Cheeger, On the Hodge theory of Riemannian pseudomanifolds, In Proc. Symp. Pure Math. 36 (1980), 91–146.Google Scholar
  6. [C2]J. Cheeger, Hodge theory of complex cones, In “Analyse et Topologie sur les Espaces Singuliers”, Astérisque 102 (1983), 118–134.Google Scholar
  7. [CGM]J. Cheeger, M. Goresky, R. MacPherson,L 2-Cohomology and Intersection Homology of Algebraic Varieties, Annals of Math. Studies 102, Princeton University Press, Princeton, NJ, 1982.Google Scholar
  8. [Ch]P.R. Chernoff, Essential self-adjointness of powers of generators of hyperbolic equations, J. Funct. Anal. 12 (1973), 401–414.Google Scholar
  9. [GH]P. Griffiths, J. Harris, Principles of Algebraic Geometry, John Wiley and Sons, New York (1978).Google Scholar
  10. [K]T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin, Heidelberg, New York (1966).Google Scholar
  11. [N1]M. Nagase, Hodge theory of singular algebraic curves, Proc. Amer. Math. Soc. 108 (1990), 1095–1101.Google Scholar
  12. [N2]M. Nagase, Gauß-Bonnet operator on singular algebraic curves, J. Fac. Sci. Univ. Tokyo 39 (1992), 77–86.Google Scholar
  13. [O]T. Ohsawa, Recent applications ofL 2-estimates for the operator\(\bar \partial \), Proceedings of the International Congress of Mathematicians, Kyoto, Japan, 1990; the Mathematical Society of Japan, 1991, 913–921.Google Scholar
  14. [W]R.O. Wells, Differential Analysis on Complex Manifolds, Springer-Verlag, Berlin, Heidelberg, New York (1980).Google Scholar

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • J. Brüning
    • 1
  • M. Lesch
    • 1
  1. 1.Jochen Brüning and Matthias Lesch Institut für MathematikUniversität AugsburgAugsburgGermany

Personalised recommendations